I am new to this forum and started in the meet and greet thread. I found this thread and thought I should move my problem over here. I have very clear symptoms when I make a change in my hormone dose. I just don't know what the symptoms mean so, I keep going from feeling amazing to feeling miserable. I have no other health issues. My new idea is to post what I do with the doses and the symptoms I experience from the change.
I had a complete hysterectomy 1 1/2 years ago because of heavy periods.
I have a 50mg estrogen pellet March 18
I use compounded progesterone cream
I started with asthma after getting the pellet and I took a break from progesterone
I took a break from progesterone because my libido was too high and my breasts too full
When I stopped progesterone the libdo and breast fullness when away, but I got asthma
I have started back on the progesterone 5mg on April 15 at 5:45pm 2xs daily
The libido and breast fullness have returned and the asthma has improved but I feel out of balance now
I removed the .025 estrogen patch that I sometimes use to supplement the pellet at 9:30 am et (4-17)
I used 10 mg of progesterone at 6am
I will post again at 1:30 to note any changes because of the removal of the estrogen patch.
My major complaint is between 3am and 5am I wake up to a strange surge feeling. Sometimes this does not happen. I know it is hormone related. Also now I have asthma and feel off.
I wonder if your doctor would be open to removing the pellet and switching your estrogen to a type you can control more yourself like a cream? I'm not sure how your relationship is with your doctor is but if it's decent maybe you can talk with him or her honestly. I would try that first since it sounds like a minor procedure is required to get the pellet removed. I've found some physicians you can talk to better than others. If you can't get anywhere with this doctor you may have to seek out someone willing to take the pellet out and work with you on a form of estrogen you can decrease more easily. Hopefully this doctor might be open to working with you on weaning it down. I personally think weaning the estrogen down is going to be an important step as well as adding Progest-e. Remember you are in charge ultimately not the doctor. It's your body and your life and if you chose to wean off estrogen a doctor should respect and work with you toward that goal. I'm sure others will be posting their experiences as well!